Arm and Shoulder Pain from Levaquin

by Karen
(Maine )

Because I had initially hurt myself in exercise I didn't realize that the pain I was experiencing in my right arm and shoulder and getting worse by the day was due to levaquin. It was so bad plus spasms when doing nothing i called the pharmacist and doctor who said to stop it. I was afraid to call him sooner as he didn't know any other antibiotic for me to take and did not give me another type.


In the past I have taken Cipro without incident but had an allergic hive reaction to Avelox which i had told him. U was taking levaquin for an infected salivary gland cyst that need to be removed and biopsied.

It has only been a few days since I stopped the drug but the pain is still very strong . Occasionally still get some numbness in the right hand in addition to the spasms and pain of right arm and shoulder.

Praying this will go away completely .

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video